American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Sandra Di Rocco and Andrew J. Sommese. Chern numbers of ample vector bundles on toric surfaces. Trans. Amer. Math. Soc. 356 (2004) 587-598. MR 2022712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Francesco Zucconi. Generalized hyperelliptic surfaces. Trans. Amer. Math. Soc. 355 (2003) 4045-4059. MR 1990574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Francisco Javier Gallego and B. P. Purnaprajna. Degenerations of K3 surfaces in projective space . Trans. Amer. Math. Soc. 349 (1997) 2477-2492. MR 1401520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Atsushi Noma. Classification of rank-2 ample and spanned vector bundles on surfaces whose zero loci consist of general points . Trans. Amer. Math. Soc. 342 (1994) 867-894. MR 1181186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maria Lucia Fania and Elvira Laura Livorni. Polarized surfaces of $\Delta$-genus $3$ . Trans. Amer. Math. Soc. 328 (1991) 445-463. MR 992607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sung-Ock Kim. Noether-Lefschetz locus for surfaces . Trans. Amer. Math. Soc. 324 (1991) 369-384. MR 1043861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jayant Shah. Degenerations of $K3$ surfaces of degree $4$ . Trans. Amer. Math. Soc. 263 (1981) 271-308. MR 594410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Arnold Kas. Weierstrass normal forms and invariants of elliptic surfaces . Trans. Amer. Math. Soc. 225 (1977) 259-266. MR 0422285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frances Harshbarger. The geometric configuration defined by a special algebraic relation of genus four . Trans. Amer. Math. Soc. 33 (1931) 557-578. MR 1501606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Arnold Emch. On the discriminant of ternary forms and a certain class of surfaces . Trans. Amer. Math. Soc. 28 (1926) 432-434. MR 1501356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. M. Mathews. Cubic curves and desmic surfaces . Trans. Amer. Math. Soc. 28 (1926) 502-522. MR 1501362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Maria Castellani. Algebraic surfaces with reducible bitangent and osculating hyperplanar sections . Trans. Amer. Math. Soc. 27 (1925) 279-286. MR 1501312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arnold Emch. On the Weddle surface and analogous loci . Trans. Amer. Math. Soc. 27 (1925) 270-278. MR 1501311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. R. Sharpe and Virgil Snyder. Certain types of involutorial space transformations . Trans. Amer. Math. Soc. 20 (1919) 185-202. MR 1501121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Virgil Snyder and F. R. Sharpe. Certain quartic surfaces belonging to infinite discontinuous Cremonian groups . Trans. Amer. Math. Soc. 16 (1915) 62-70. MR 1501000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Virgil Snyder. Surfaces derived from the cubic variety having nine double points in four-dimensional space . Trans. Amer. Math. Soc. 10 (1909) 71-78. MR 1500827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1